Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 107, NWS Atlanta, GA

June 7, 2019Emanuel County, Johnson County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2019, 6:40 PM EDT for Emanuel County, Johnson County, Treutlen County, Georgia. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 6:40 PM EDT (22:40 UTC)
Expired
Jun 7, 2019, 6:59 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:40 PM EDTTSTM WND DMG4 Ne Nunez, GATREES DOWN NEAR THE BYPASS OF HWY 57 AND HWY 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

467 
WUUS52 KFFC 072240
SVRFFC
GAC107-167-283-072315-
/O.NEW.KFFC.SV.W.0107.190607T2240Z-190607T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
640 PM EDT Fri Jun 7 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Emanuel County in east central Georgia...
  Treutlen County in east central Georgia...
  South central Johnson County in east central Georgia...

* Until 715 PM EDT.

* At 640 PM EDT, a severe thunderstorm was located over Blackville,
  or near Soperton, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Soperton, Adrian, Oak Park, Nunez, Covena, Orianna,
  Norristown, Norristown Junction, Lexsy, Blackville, Zaidee and
  Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3240 8222 3235 8260 3246 8266 3247 8265
      3250 8264 3250 8265 3251 8265 3252 8267
      3253 8267 3268 8234
TIME...MOT...LOC 2240Z 244DEG 32KT 3247 8257 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
215 
WWUS52 KFFC 072259
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Fri Jun 7 2019

GAC107-167-283-072309-
/O.CAN.KFFC.SV.W.0107.000000T0000Z-190607T2315Z/
Emanuel GA-Treutlen GA-Johnson GA-
659 PM EDT Fri Jun 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMANUEL...TREUTLEN AND
SOUTH CENTRAL JOHNSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3240 8222 3235 8260 3246 8266 3247 8265
      3250 8264 3250 8265 3251 8265 3252 8267
      3253 8267 3268 8234
TIME...MOT...LOC 2257Z 244DEG 32KT 3255 8238 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 7, 3:00 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
300 PM EDT Fri Jun 7 2019

.SHORT TERM /Tonight through Saturday Night/...

An unstable airmass across the area has allowed for the development
of showers and thunderstorms as well as SPC issuing a severe thunder
storm watch across many central GA counties south of ATL/AHN until 23Z.
The main hazard will be damaging winds.

Otherwise, an upper level low pressure system over the mid U.S. will
drift toward the TN valley through the short term period allowing
for SSW flow aloft and deep moisture to continue over the area.
Another surge of deep moisture is expected later tonight and Saturday
and this will allow for numerous to occasional showers and storms
across the area.

Greatest Rainfall amounts continue to be expected over north GA
with 1.5 to 3 inches expected through Saturday night with the
greatest amounts favoring the ne mountains. These amounts are over
a 36-42 hour period. Conditions will be monitored for a possible
flash flood watch in the future.

Forecast low temperatures are running about 5-10 degrees
above normal across much of the area tonight and similar for
Saturday night. Forecast high temperatures are running
about 2-7 degrees below normal on Saturday.

Overall confidence is medium.

BDL

.LONG TERM /Sunday through Friday/...

No big changes made to the long term. Overall pattern still the same
with the upper closed low drifting eastward over the southeast
states and becoming a broad trough. Likely or higher pops still look
reasonable across much of the area. Surface boundary seems to stall
across GA for the first of the week. Pops taper off late Wednesday
into Thursday as the upper wave moves northeast along the Atlantic
seaboard. At this time...Friday is shaping up to be dry. Rainfall
totals for the period through Wednesday still range from around
three to six inches. Enhanced easterly upslope flow over the weekend
could potentially put seven day amounts near seven inches in
portions of the northeast mountains.

41

.Previous...
/355 AM EDT Fri Jun 7 2019/...

LONG TERM /Saturday Night through Thursday/...

The long term starts with a cut-off mid-level low pressure system
centered in the western Ohio River Valley, which will be responsible
for hammering the forecast area with round after round of rain in
the short term. Further north, a mid-level ridge with a descent
amplitude will have it's axis situated over the Great Lakes region.
Usually this Rex Blocking pattern would persist for longer, however,
a digging longwave trough from the front range of Northern U.S.
Rockies will push into the Northern Plains and Midwest, and sweep up
the cut-off low Sunday through Monday. As this occurs, we'll
continue to be inundated with rain at least through Monday night.

As the trough kicks through, it'll help organize the surface low
pressure and wrap it up towards the northeast, leaving a frontal
boundary behind separating a surface high pressure that will follow
the trough, and the warm tropical Gulf coast airmass. The location
of the stationary front will determine where the rain chances will
be focused and there's currently a discrepancy between some mid-range
model runs on if it will set up through our CWA and provide even
more rain to the area Tuesday and Wednesday or if we can get a break
with the frontal boundary stalling closer to the coastline.

Thiem

&&

AVIATION...
18Z Update...
A low confidence forecast due to the potential for a flare up
of showers and storms this afternoon with a more prolonged period
of showers and storms on Saturday. Mostly MVFR/VFR ceilings this
afternoon with potential for IFR-MVFR ceilings overnight. Surface
winds mostly SW around 10 kts this afternoon then light SSW for
the overnight becoming ESE for Saturday.

//ATL Confidence...18Z Update...
Medium confidence for storms affecting the airfield to start
 and Medium-High confidence for all the other elements to start.
Low-Medium confidence for all elements tonight/Saturday.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  80  68  80 /  70  90  80  80
Atlanta         71  81  70  80 /  70  90  70  70
Blairsville     65  75  63  75 /  70  90  80  80
Cartersville    69  80  68  81 /  70  90  70  70
Columbus        72  84  71  83 /  70  80  70  70
Gainesville     69  78  68  78 /  70  90  80  80
Macon           71  84  69  83 /  70  80  70  70
Rome            68  81  68  81 /  70  90  70  70
Peachtree City  69  82  68  80 /  70  90  70  70
Vidalia         73  86  71  86 /  60  90  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 7 PM EDT this evening for the
following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clayton...Coweta...Crawford...Crisp...Dooly...
Fayette...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jones...Lamar...Macon...Marion...Meriwether...Monroe...
Morgan...Muscogee...Newton...Oconee...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Twiggs...Upson...Walton...Webster...
Wilcox...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 7, 4:31 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
431 PM EDT Fri Jun 7 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
431 PM EDT Fri Jun 7 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms will continue to
develop this afternoon into tonight. Some of these storms could
become severe with high winds and small hail. Otherwise...a few
strong storms with heavy rain...gusty winds...and lightning can be
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The probability for widespread hazardous weather is low.

Scattered to numerous thunderstorms are expected Saturday through
Thursday with the greatest coverage Saturday through Monday. Any
thunderstorms will be capable of gusty winds, lightning and heavy
rain. Flooding could be a growing concern as we approach the
weekend with continued rounds of showers and storms. Please
monitor updates for any changes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jun 7, 6:18 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Fri Jun 7 2019

GAZ085-086-097-098-109-111-112-072245-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-Dodge GA-
618 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...WESTERN
EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...NORTHWESTERN
MONTGOMERY...EASTERN LAURENS AND NORTHEASTERN DODGE COUNTIES UNTIL
645 PM EDT...

At 618 PM EDT...a line of strong thunderstorms was along a line
extending from near Tuckers Crossroad to near Brewton to near East
Dublin to near Lowery to 6 miles southeast of Rentz to 6 miles
southeast of Cadwell...and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Soperton, East Dublin, Adrian, Lothair, Landsburg, Cedar
Grove, Orland, Rockledge, Orianna, Norristown, Barnhill, Minter,
Lovett, Meeks, Brewton, Lowery, Blackville, Zaidee and Gillis
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3219 8273 3220 8312 3241 8287 3261 8291
      3268 8302 3267 8297 3263 8254 3257 8250
      3240 8248
TIME...MOT...LOC 2218Z 271DEG 33KT 3265 8291 3261 8284 3255 8283 3241
8280 3235 8289 3226 8300

WIND...50MPH
Local storm report, Jun 7, 6:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     1 NE JUNIPER            32.54N  84.59W
06/07/2019                   TALBOT             GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON JUNIPER MILL POND ROAD.

&&

EVENT NUMBER FFC1900277

LREAVES
Local storm report, Jun 7, 6:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     PINEHURST               32.20N  83.76W
06/07/2019                   DOOLY              GA   EMERGENCY MNGR

            TREES DOWN ACROSS THE ROAD IN PINEHURST GA.

&&

EVENT NUMBER FFC1900278

TLV
Local storm report, Jun 7, 6:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     FICKLING MILL           32.65N  84.18W
06/07/2019                   TAYLOR             GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            ROBERTA HIGHWAY AND FICKLING MILL ROAD.

&&

EVENT NUMBER FFC1900279

LREAVES
Local storm report, Jun 7, 6:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     OGLETHORPE              32.29N  84.06W
06/07/2019                   MACON              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            CLIFTON BRADLEY DRIVE AND ANNA DRIVE.

&&

EVENT NUMBER FFC1900280

LREAVES
Special weather statement, Jun 7, 6:38 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jun 7 2019

GAZ037-038-049-050-072315-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
638 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN OGLETHORPE...NORTHWESTERN GREENE AND SOUTHEASTERN OCONEE
COUNTIES UNTIL 715 PM EDT...

At 638 PM EDT...a strong thunderstorm was over Buckhead, or near
Madison...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Woodville, Maxeys, Buckhead, Carey, Swords, Penfield,
Wrayswood, Greshamville, Apalachee and Barnett Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3348 8332 3358 8352 3385 8330 3372 8307
TIME...MOT...LOC 2238Z 218DEG 32KT 3359 8339

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:31 AM EDTSpecial Weather StatementFFCTroup59 min
Jun 7, 4:50 AM EDTSpecial Weather StatementFFCLamar25 min
Jun 7, 5:35 AM EDTSpecial Weather StatementFFCLamar, Monroe10 min
Jun 7, 2:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 7, 2:52 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 7, 3:12 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart48 min
Jun 7, 3:30 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 7, 3:32 PM EDTSpecial Weather StatementFFCDawson, Forsyth28 min
Jun 7, 3:34 PM EDTSevere Thunderstorm WarningFFCMarion, Webster41 min
Jun 7, 3:39 PM EDTSpecial Weather StatementFFCPickens36 min
Jun 7, 3:50 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk25 min
Jun 7, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 7, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin28 min
Jun 7, 4:07 PM EDTSevere Thunderstorm WarningFFCMarion, Meriwether, Talbot, Taylor, Upson38 min
Jun 7, 4:12 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor48 min
Jun 7, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 7, 4:21 PM EDTSpecial Weather StatementFFCBarrow, Jackson24 min
Jun 7, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor47 min
Jun 7, 4:42 PM EDTSpecial Weather StatementFFCMacon, Peach33 min
Jun 7, 4:44 PM EDTSpecial Weather StatementFFCBarrow, Jackson31 min
Jun 7, 5:03 PM EDTSpecial Weather StatementFFCRockdale27 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs28 min
Jun 7, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jun 7, 5:25 PM EDTSpecial Weather StatementFFCWalton35 min
Jun 7, 5:30 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Wilkinson30 min
Jun 7, 5:31 PM EDTSpecial Weather StatementFFCRockdale29 min
Jun 7, 5:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 7, 5:42 PM EDTSpecial Weather StatementFFCMadison33 min
Jun 7, 5:44 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski, Wilcox31 min
Jun 7, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jun 7, 5:59 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 7, 6:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 7, 6:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 7, 6:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 7, 6:43 PM EDTSpecial Weather StatementFFCDade32 min
Jun 7, 6:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 7, 6:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 7, 7:17 PM EDTSpecial Weather StatementFFCJefferson28 min
Jun 7, 7:25 PM EDTSpecial Weather StatementFFCWilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.